Alert archive / Arizona / Flash Flood Warnings in 2015

Flash Flood Warning 9, NWS Flagstaff, AZ

July 12, 2015Apache County, Arizona

NWS Flagstaff, AZ issued this flash flood warning at Jul 12, 2015, 2:20 PM MST for Apache County, Arizona. It was in force for 3 hr. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jul 12, 2015, 2:20 PM MST (21:20 UTC)
Expired
Jul 12, 2015, 5:15 PM MST
In force
3 hr
Issued by
NWS Flagstaff, AZ
Area
Storm-based polygon
Flood severity
None

County Apache County, AZ

The radar

The Flagstaff radar (KFSX), 166 km from the middle of the area, began a volume at 21:21 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Flgstf/Belemont, AZ (KFGZ), launched 12:00Z, 9.3 hours before the alert went out and 243 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Flgstf/Belemont, AZ at 12:00Z on 2015-07-12Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Flgstf/Belemont, AZ at 12:00Z on 2015-07-12The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 147 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1716 m above ground
0-6 km bulk shear
42 kt
0-1 km storm-relative helicity
147 m²/s²
0-3 km storm-relative helicity
144 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

917 
WGUS55 KFGZ 122120
FFWFGZ
AZC001-130015-
/O.NEW.KFGZ.FF.W.0009.150712T2120Z-150713T0015Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE FLAGSTAFF AZ
220 PM MST SUN JUL 12 2015

THE NATIONAL WEATHER SERVICE IN FLAGSTAFF HAS ISSUED A

* FLASH FLOOD WARNING FOR...
  SOUTH CENTRAL APACHE COUNTY IN NORTHEASTERN ARIZONA...

* UNTIL 515 PM MST
    
* AT 212 PM MST...DOPPLER RADAR INDICATED THUNDERSTORMS PRODUCING 
  HEAVY RAIN ACROSS THE WARNED AREA...ALONG HIGHWAY 60 BETWEEN MILE 
  POST 270 AND 280. ONE TO THREE INCHES OF RAIN HAVE ALREADY FALLEN 
  IN THE AREA ALONG AND UP TO 5 MILES NORTH AND SOUTH OF HIGHWAY 
  60...WITH ADDITIONAL AMOUNTS OF AROUND AN INCH POSSIBLE. FLASH 
  FLOODING IS EXPECTED ACROSS THE AREA.

* FLASH FLOODING WILL REMAIN OVER MAINLY RURAL AREAS OF SOUTH 
  CENTRAL APACHE COUNTY. FLASH FLOODING IS POSSIBLE ALONG HIGHWAY 60 
  BETWEEN MILE POST 270 AND 280.

THIS INCLUDES THE FOLLOWING STREAMS AND DRAINAGES...VIGIL RUN...
LITTLE COLORADO RIVER...BIG HOLLOW WASH AND CARNERO CREEK.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

MOVE TO HIGHER GROUND NOW. ACT QUICKLY TO PROTECT YOUR LIFE.

TURN AROUND...DONT DROWN WHEN ENCOUNTERING FLOODED ROADS. MOST FLOOD
DEATHS OCCUR IN AUTOMOBILES. NEVER DRIVE YOUR VEHICLE INTO AREAS
WHERE THE WATER COVERS THE ROADWAY. FLOOD WATERS ARE USUALLY DEEPER
THAN THEY APPEAR. JUST ONE FOOT OF FLOWING WATER IS POWERFUL ENOUGH
TO SWEEP VEHICLES OFF THE ROAD.

&&
 
LAT...LON 3429 10935 3415 10942 3418 10954 3432 10949

$$
JJ
2 follow-up statements
601 
WGUS75 KFGZ 122133
FFSFGZ

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE FLAGSTAFF AZ
233 PM MST SUN JUL 12 2015

AZC001-130015-
/O.CON.KFGZ.FF.W.0009.000000T0000Z-150713T0015Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
APACHE-
233 PM MST SUN JUL 12 2015

...THE FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 515 PM MST FOR
SOUTH CENTRAL APACHE COUNTY...

AT 228 PM MST...DOPPLER RADAR INDICATED THUNDERSTORMS PRODUCING   
HEAVY RAIN ACROSS THE WARNED AREA...ALONG HIGHWAY 60 BETWEEN MILE   
POST 370 AND 380. ONE TO THREE INCHES OF RAIN HAVE ALREADY FALLEN   
IN THE AREA ALONG AND UP TO 5 MILES NORTH AND SOUTH OF HIGHWAY   
60...WITH ADDITIONAL AMOUNTS OF AROUND AN INCH POSSIBLE. FLASH   
FLOODING IS EXPECTED ACROSS THE AREA. FLASH FLOODING IS POSSIBLE 
ALONG HIGHWAY 60 BETWEEN MILE POST 370 AND 380.

THIS INCLUDES THE FOLLOWING STREAMS AND DRAINAGES...VIGIL RUN... 
LITTLE COLORADO RIVER...BIG HOLLOW WASH AND CARNERO CREEK.
 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

MOVE TO HIGHER GROUND NOW. ACT QUICKLY TO PROTECT YOUR LIFE.

TURN AROUND...DONT DROWN WHEN ENCOUNTERING FLOODED ROADS. MOST FLOOD
DEATHS OCCUR IN VEHICLES.

&&

LAT...LON 3429 10935 3415 10942 3418 10954 3432 10949

$$
JJ
521 
WGUS75 KFGZ 130014
FFSFGZ

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE FLAGSTAFF AZ
514 PM MST SUN JUL 12 2015

AZC001-130020-
/O.EXP.KFGZ.FF.W.0009.000000T0000Z-150713T0015Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
APACHE-
514 PM MST SUN JUL 12 2015

...THE FLASH FLOOD WARNING FOR SOUTH CENTRAL APACHE COUNTY WILL
EXPIRE AT 515 PM MST...

THE HEAVY RAIN HAS SUBSIDED AT THIS TIME. ADDITIONAL MODERATE RAIN 
IS ANTICIPATED THIS EVENING WHICH MAY SUSTAIN ELEVATED WATER LEVELS 
BUT ADDITIONAL FLOODING IS NOT ANTICIPATED AT THIS TIME. THERE IS A 
CHANCE FOR ADDITIONAL LOCALLY HEAVY RAIN THIS EVENING...SO STAY 
TUNED TO YOUR FAVORITE SOURCE OF WEATHER INFORMATION.

LAT...LON 3429 10935 3415 10942 3418 10954 3432 10949

$$

MCS

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Flagstaff, AZ wrote its last area forecast discussion before this flash flood warning went out at Jul 12, 9:56 AM MST, 4 hours 24 minutes earlier.

Area forecast discussion, Jul 12, 9:56 AM MST, 4 hours 24 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE FLAGSTAFF AZ
956 AM MST SUN JUL 12 2015

.SYNOPSIS...BEGINNING TODAY...MONSOON MOISTURE AND THE POSSIBILITY
OF THUNDERSTORMS WILL RETURN TO NORTHERN ARIZONA AS HIGH PRESSURE
REBUILDS OVER THE SOUTHWEST STATES.

&&

.UPDATE...A PLUME OF DEEP MOISTURE FROM SONORA MEXICO INTO
SOUTHEAST AND EAST-CENTRAL ARIZONA WILL BRING A HIGH CHANCE OF
SHOWERS AND THUNDERSTORMS TO MOST OF APACHE AND SOUTHERN NAVAJO
COUNTIES TODAY THROUGH THIS EVENING. DEEP LAYER SHEAR IS NOT QUITE
AS STRONG AS YESTERDAY BUT SHOULD STILL BE SUFFICIENT FOR A FEW
STRONGER STORMS CAPABLE OF GUSTY WINDS AND HAIL. STORM MOTION WILL
BE TOWARD THE N-NE AROUND 20 MPH. LOCALIZED AREAS OF TRAINING
STORMS COULD PRODUCE SOME HEAVY RAINFALL AND FLOODING. FARTHER
WEST, MOISTURE VALUES ARE LOWER AND STORM CHANCES DECREASE TO
SLIGHT CHANCE CATEGORY. MINOR UPDATES WERE SENT TO INCREASE POPS
FOR APACHE COUNTY WITH LITTLE CHANGE ELSEWHERE.

&&

.PREV DISCUSSION /357 AM MST/...NORTHERN ARIZONA IS UNDER THE
INFLUENCE OF A SUBTROPICAL HIGH PRESSURE CELL CURRENTLY SPINNING
OVER NORTH-CENTRAL TEXAS. THIS HIGH PRESSURE CELL IS FORECAST TO
REMAIN OVER TEXAS FOR THE NEXT COUPLE OF DAYS WHILE CAUSING A
MOIST FLOW TO DEVELOP OVER NORTHERN ARIZONA. AT THE SURFACE,
OBSERVATIONS REVEAL THE GREATEST LOW LEVEL MOISTURE CONTINUES TO
BE IN THE EASTERN PORTIONS OF THE REGION, WITH DEW POINTS ABOVE
50F ROUGHLY EAST OF A LINE FROM PAYSON TO THE FOUR CORNERS.

FOR TODAY, THE BEST CHANCES FOR SHOWERS AND THUNDERSTORMS WILL BE
ACROSS NAVAJO, APACHE AND NORTHERN GILA COUNTIES. HOWEVER, MODEL
GUIDANCE SUGGESTS MOISTURE WILL BEGIN SPREADING WESTWARD TODAY
CAUSING CHANCES FOR SHOWERS TO PUSH AS FAR WEST AS THE KAIBAB
PLATEAU. DEEP LAYER BULK SHEAR VALUES ARE FORECAST TO BE LESS
TODAY THAN YESTERDAY, SO THE POTENTIAL FOR STRONG, ORGANIZED
CONVECTION IS REDUCED. THE PRIMARY HAZARD FROM STORMS TODAY WILL
BE HEAVY RAINFALL, FREQUENT LIGHTNING AND STRONG WINDS - ALTHOUGH
A FEW THUNDERSTORMS CAPABLE OF PRODUCING QUARTER SIZED HAIL CAN
NOT BE RULED OUT. THE STORM PREDICTION CENTER HAS EASTERN ARIZONA
IN A MARGINAL RISK FOR SEVERE STORMS TODAY. BOTH THE OPERATIONAL
GFS AND NAM FORECAST THE PASSAGE OF A VORT MAX THIS AFTERNOON AND
EVENING, SO AT LEAST ISOLATED SHOWER AND THUNDERSTORM ACTIVITY IS
POSSIBLE INTO THE OVERNIGHT HOURS.

ON MONDAY, SLIGHTLY DEEPER MOISTURE WILL EXIST ACROSS NORTHERN
ARIZONA WITH CHANCES FOR SHOWERS AND THUNDERSTORMS SPREADING TO
VIRTUALLY ALL OF THE REGION. STEERING FLOW WILL BE FROM THE SOUTH-
SOUTHWEST, SO FAVORED LOCATIONS FOR CONVECTION WILL BE FROM THE
MOGOLLON RIM NORTHWARD.

BEGINNING TUESDAY, A WEST COAST TROUGH IS FORECAST TO INCH ITS WAY
TOWARD ARIZONA CAUSING A DRIER SOUTHWEST FLOW TO DEVELOP ACROSS
THE REGION. AS A RESULT, EXPECT PRIMARILY LOW GRADE MONSOON
CONDITIONS WITH ISOLATED TO SCATTERED SHOWERS AND THUNDERSTORMS ON
WEDNESDAY AND THURSDAY. LONGER TERM GUIDANCE SUGGESTS NORTHERN
ARIZONA COULD EXPERIENCE A RETURN OF HIGH MONSOON MOISTURE AS
EARLY AS NEXT FRIDAY.

&&

.AVIATION...FOR THE 18Z PACKAGE...THUNDERSTORMS TO DEVELOP MAINLY
EAST OF A KPGA-KPAN LINE TODAY...WITH COVERAGE RANGING FROM NUMEROUS
ACROSS APACHE COUNTY TO ISOLATED ACROSS COCONINO COUNTY. EXPECT MVFR
CONDITIONS IN STRONGER STORMS. ALL AREAS SFC WINDS S-SW 10-20KT
G25KT. AFTER 03Z MONDAY...STORMS AND WIND DIMINISHING. AVIATION
DISCUSSION NOT UPDATED FOR TAF AMENDMENTS.

&&

.FIRE WEATHER...MONSOON MOISTURE WILL REMAIN MAINLY EAST OF A PAGE
TO PAYSON LINE TODAY. EXPECT NUMEROUS DAYTIME STORMS WITH WETTING
PRECIP IN THE WHITE MOUNTAINS. BREEZY SOUTH TO SOUTHWESTERLY WIND TO
DEVELOP BY MID-MORNING.

MONDAY THROUGH THURSDAY...MOISTURE AND INSTABILITY ARE EXPECTED TO
GRADUALLY SPREAD NORTH AND WESTWARD ACROSS ALL OF NORTHERN ARIZONA.
APACHE COUNTY SHOULD CONTINUE TO SEE THE GREATEST STORM COVERAGE.

&&

.FGZ WATCHES/WARNINGS/ADVISORIES...NONE.

&&

PUBLIC...JJ/RR
AVIATION...KD
FIRE WEATHER...DL

FOR NORTHERN ARIZONA WEATHER INFORMATION VISIT
WEATHER.GOV/FLAGSTAFF
Hazardous weather outlook, Jul 12, 10:02 AM MST, 4 hours 18 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE FLAGSTAFF AZ
1002 AM MST SUN JUL 12 2015

AZZ009>014-016>018-039-040-130300-
NORTHEAST PLATEAUS AND MESAS HWY 264 NORTHWARD-CHINLE VALLEY-
CHUSKA MOUNTAINS AND DEFIANCE PLATEAU-
LITTLE COLORADO RIVER VALLEY IN COCONINO COUNTY-
LITTLE COLORADO RIVER VALLEY IN NAVAJO COUNTY-
LITTLE COLORADO RIVER VALLEY IN APACHE COUNTY-
EASTERN MOGOLLON RIM-WHITE MOUNTAINS-NORTHERN GILA COUNTY-
BLACK MESA AREA-NORTHEAST PLATEAUS AND MESAS SOUTH OF HWY 264-
1002 AM MST SUN JUL 12 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EAST CENTRAL
ARIZONA...NORTH CENTRAL ARIZONA AND NORTHEAST ARIZONA.

.DAY ONE...TODAY AND TONIGHT

SCATTERED TO NUMEROUS THUNDERSTORMS WILL DEVELOP PRIMARILY OVER
NORTHERN GILA...NAVAJO...AND APACHE COUNTIES THIS AFTERNOON AND
EVENING...ISOLATED COVERAGE IS FORECAST ELSEWHERE. SOME
THUNDERSTORMS COULD BECOME STRONG AT TIMES THIS AFTERNOON/EARLY
EVENING...WITH HEAVY RAIN...LARGE HAIL AND STRONG WIND GUSTS BEING
THE PRIMARY THREATS. THERE IS ALSO A THREAT OF LOCALIZED
FLOODING...MAINLY OVER APACHE COUNTY.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY

DAILY CHANCES FOR SCATTERED TO ISOLATED THUNDERSTORMS ARE
FORECAST THROUGH THE WEEK. MORE WIDESPREAD THUNDERSTORM ACTIVITY
IS POSSIBLE ON FRIDAY AND SATURDAY.

.SPOTTER INFORMATION STATEMENT...

WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.

In the hours before

Special weather statement, Jul 12, 11:17 AM MST, 3 hours 3 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE FLAGSTAFF AZ
1117 AM MST SUN JUL 12 2015

AZZ014-121845-
LITTLE COLORADO RIVER VALLEY IN APACHE COUNTY-
1117 AM MST SUN JUL 12 2015

...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL APACHE COUNTY UNTIL 1145
AM MST...

AT 1116 AM MST...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 7
MILES SOUTHWEST OF CONCHO ALONG STATE HIGHWAY 61...MOVING NORTHEAST
AT 20 MPH.

DIME SIZE HAIL AND WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH
THIS STORM.

LOCATIONS IMPACTED INCLUDE...
CONCHO AND LITTLE ORTEGA LAKE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.

&&

LAT...LON 3428 10962 3436 10980 3461 10969 3451 10947
TIME...MOT...LOC 1816Z 207DEG 16KT 3439 10967

JJ
Special weather statement, Jul 12, 11:55 AM MST, 2 hours 25 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE FLAGSTAFF AZ
1155 AM MST SUN JUL 12 2015

AZZ014-121930-
LITTLE COLORADO RIVER VALLEY IN APACHE COUNTY-
1155 AM MST SUN JUL 12 2015

...SIGNIFICANT WEATHER ADVISORY FOR EAST CENTRAL APACHE COUNTY UNTIL
1230 PM MST...

AT 1154 AM MST...DOPPLER RADAR WAS TRACKING A LINE OF STRONG
THUNDERSTORMS ALONG A LINE EXTENDING FROM 18 MILES EAST OF LYMAN LAKE
STATE PARK TO 7 MILES SOUTHEAST OF ST. JOHNS...AND MOVING NORTH AT 25
MPH.

DIME SIZE HAIL AND WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH
THESE STORMS.

THESE STORMS WILL REMAIN OVER MAINLY RURAL AREAS OF EAST CENTRAL
APACHE COUNTY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THESE STORMS...AND MAY
LEAD TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

&&

LAT...LON 3440 10931 3464 10931 3464 10905 3440 10905
TIME...MOT...LOC 1854Z 172DEG 20KT 3446 10907 3446 10926

JJ
Special weather statement, Jul 12, 1:30 PM MST, 50 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE FLAGSTAFF AZ
130 PM MST SUN JUL 12 2015

AZZ014-017-122045-
WHITE MOUNTAINS-LITTLE COLORADO RIVER VALLEY IN APACHE COUNTY-
130 PM MST SUN JUL 12 2015

...SIGNIFICANT WEATHER ADVISORY FOR SOUTH CENTRAL APACHE COUNTY UNTIL
145 PM MST...

AT 128 PM MST...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 12
MILES NORTHWEST OF SPRINGERVILLE...MOVING NORTH AT 5 MPH. THIS STORM
IS AFFECTING HIGHWAY 60 BETWEEN MILE POST 370 AND 380.

DIME SIZE HAIL AND WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH
THIS STORM. HAIL COULD COVER THE ROADWAY AND RESULT IN HAZARDOUS
DRIVING CONDITIONS.

THIS STORM WILL REMAIN OVER MAINLY RURAL AREAS OF SOUTH CENTRAL
APACHE COUNTY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

&&

LAT...LON 3411 10941 3413 10951 3435 10955 3432 10931
TIME...MOT...LOC 2028Z 189DEG 5KT 3423 10947

JJ
Special weather statement, Jul 12, 2:03 PM MST, 17 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE FLAGSTAFF AZ
203 PM MST SUN JUL 12 2015

AZZ040-122130-
NORTHEAST PLATEAUS AND MESAS SOUTH OF HWY 264-
203 PM MST SUN JUL 12 2015

...SIGNIFICANT WEATHER ADVISORY FOR EAST CENTRAL NAVAJO COUNTY UNTIL
230 PM MST...

AT 202 PM MST...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 12
MILES NORTH OF SUN VALLEY...OR 41 MILES EAST OF WINSLOW...MOVING
NORTHEAST AT 25 MPH.

DIME SIZE HAIL AND WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH
THIS STORM.

THIS STORM WILL REMAIN OVER MAINLY RURAL AREAS OF EAST CENTRAL NAVAJO
COUNTY...PASSING JUST EAST OF STATE HIGHWAY 77.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

&&

LAT...LON 3510 10997 3515 11006 3531 10999 3525 10985
TIME...MOT...LOC 2102Z 211DEG 22KT 3516 10999

JJ

The office that day

Everything else NWS Flagstaff, AZ issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 12, 11:17 AM MSTSpecial Weather StatementFGZ28 min
Jul 12, 11:55 AM MSTSpecial Weather StatementFGZ35 min
Jul 12, 12:54 PM MSTAreal Flood AdvisoryFGZApache3 hr
Jul 12, 1:05 PM MSTAreal Flood AdvisoryFGZApache, Navajo4 hr
Jul 12, 1:30 PM MSTSpecial Weather StatementFGZ15 min
Jul 12, 2:03 PM MSTSpecial Weather StatementFGZNavajo27 min
Jul 12, 2:20 PM MSTSevere Thunderstorm WarningFGZApache, Navajo26 min

Nearby

Flash Flood Warnings in Arizona, 2015Every flash flood warning in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.